# SDR CA080619003

- Difficulty date: June 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN35A
- Condition: Damaged
- Location: Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRIED OUT VISUAL INSPECTION AS PER CAMPAIGN FOUND 4 BOLTS INSTALLED AND WASHERS AND NUTS. REMOVED HARDWARE INSTALLED NEW PARTS AS PER IPC 53-11-01 ITEM 109 AND 110. REPLACED ARM ASSY P/N 5565619-6 WITH NEW DUE DAMAGED AND NEW BOLT P/N NAS464P5LA28 DUE WORN.
